Ergodic properties of groups of the Bogoliubov transformations of CAR C*-algebras

A. G. Shuhov, Iouri M. Soukhov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Various conditions on a group of Bogoliubov's transformations of a CAR C*-algebra are formulated which guarantee the convergence to a stationary quasi-free state.

Original languageEnglish (US)
Pages (from-to)231-266
Number of pages36
JournalAnnals of Physics
Volume175
Issue number2
DOIs
StatePublished - May 1 1987

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Ergodic properties of groups of the Bogoliubov transformations of CAR C<sup>*</sup>-algebras'. Together they form a unique fingerprint.

Cite this